Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Alternative to smoking - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Hi
User :   I am Arijit
Doctor :   Hi
Doctor :   How can I help you ?
User :   I want to quit from smoking
Doctor :   Ok.
User :   i am tryng frm last few month but not able to do it
Doctor :   Congrats at the first instance.
User :   just for your information
User :   i had left smoking betwn 2001 to 2003
User :   but again i hv strtd frm 2004
Doctor :   Ok, That history is very encouraging.
User :   can u hlep me?
Doctor :   May I know your age please ?
User :   30 +
Doctor :   Ok.
User :   31 years running
Doctor :   Have you ever closely worked with a de-addiction specialist ?
Doctor :   Have you ever closely worked with a addiction medicine specialist.
User :   no
Doctor :   1. Nicorette chewing gums or nicotine patches are one alternative.
Doctor :   2. Whenever you feel like you want to smoke please take a chewing gum.
Doctor :   3. There is a wondreful alternative these days called Nirdosh Cigarettes.
Doctor :   These are cigarettes very good for De-addiction.
Doctor :   They are Nicotine free but give you a feel of smoke.
User :   Dnt mind, Where i can get it?
Doctor :   Thay also are Ayurvedic and clear the lungs of infections or Bronchitis
User :   Can i get it from Medicine shop?
Doctor :   But you have to be very harsh or rather strict with yourself and use only These ones.
Doctor :   You can get from a some good Ayurvedic Shop, and please use only this and nothing else as you can be faked.
User :   Ok
Doctor :   Please specify for Only 'Nirdosh'
User :   Ok
Doctor :   Please do alert your family and friends and ask them to keep a tab on you and throw away all your previous cigars or ask them to keep a check on you .
Doctor :   Also a nice execrcise regimen and diet plan will help you out.
Doctor :   Hope I have answered your query , May I know if I can Help you with anything else ?
User :   Thanks, I have another query
Doctor :   Please proceed with the query.
User :   From last few days, I am feeling irretation when I speak in mobile
User :   After long discussion in mobile, my head got stuck
Doctor :   Ok.
User :   feeling Headache
User :   even i use the handfree , the same things are happening
User :   sory, even when i use the handfree, the same things are happening
Doctor :   Now it has been a proven fact that prolonged use of cell phone causes Partial Deafness, Headaches, Irritations, Nauseas, Ringing sensations, Delusions of sound.
Doctor :   Even though handsets have known to cause muscle catches and spasms on the over used side , It also causes Headaches in hands free.
Doctor :   Now it has proven by some studies the harmful radiation caused death of small sparrows or birds and causes damage to the brain in infants.
Doctor :   3G has been proven to be of more dangerous radaiation.
Doctor :   It totally depends on person.
Doctor :   to person.
Doctor :   As you know that Computers cause dryness in eyes, visual defects but depends from person to person
Doctor :   So I would simply suggest to use less of this cell phone.
User :   Ok
User :   Thanks a lot
Doctor :   Thank you for consulting me.
Doctor :   Take care, Bye for now.
User :   You take care too
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor